# SDR SWAA2024091925380

- Difficulty date: August 12, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 27L LOCATED BS 540 AT FWD CARGO COMPARTMENT 2024-489310<[01] TOOL USED: ULTRASONIC EQUIPMENT P/N 45MG S/N 13066401 DUE DATE: 05-OCT-24.;[02] TOOL USED: ULTRASONIC EQUIPMENT P/N 45MG S/N 13066401 DUE DATE: 05-OCT-24.;[03] TOOL USED ON STEP 8: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N:210138003; DUE DATE: 11-JUN-25.;[04] TOOLS USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25 AND TEMPERATURE CONTROLLED P/N: P3015GOES00000; S/N: 112811019;DUE DATE: 23-JAN-25.;[05] REJECT. REPAIR PARTS DOES NOT MEET MINIMUM NUMBER OF FASTENERS THAT ARE NEEDED ON EACH SIDE OF THE DAMAGE CUTOUT TO INITIAL STRINGER THICKNESS 0.056? PER B737-700 SRM 53-00-03-2R-1 REP.1 TABLE 201.  FAULT RAISED TTG8Q00VJJX5.;[06] FAULT TTG8Q00VJJX5 COMPLETED.;[07] PERFORMED PERMANENT REPAIR AT STRINGER 27L LOCATED BTW BS500D PLUS 10? AND BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED:ALUMINUM SHEET; STRINGER (1 EA) AND CHANNEL (1 EA) MATERIAL P/N: 7075-T0/0.056/0.063 INCH PO. 2024-190284/2024-121305 HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6; ANGLE 2E/A MATERIAL USED P/N:BAC1493-574;PO: 2024 176290.SEE INDIVIDUAL SIGN OFF BELOW.;[08] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW.
